# SDR YENA2025021800164

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 43,150 hours, 8,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MISSING MATERIAL LOCATED TRAILING EDGE EXTRUSION SLAT 3 RH WING; REF AEROMAN WO # 2025 -15/1 NR # 2025-53156 PERFORMED EXTERNAL PERMANENT REPAIR LOCATED TRAILING EDGE EXTRUSION SLAT 3 RH WING I.A.W. A321 SRM 57-44-21-300-006. THIS REPAIR IS CATEGORY A AND NO FURTHER ACTION IS REQUIRED.
